Vol. 37(51), pp. 101--106 (1985)
The general linear equation on vector spaces
Jovan Ke\v cki\'cFarmaceutski fakultet, Beograd, Yugoslavia
Abstract: General solution of linear equation of the form (1) and (3) are obtained by means of the generalized inverse functions. The obtained theorems are applied to equations on near-rings, linear functionals, matrix, differential and functional equations.
Classification (MSC2000): 47A50
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts